# SDR DALA1200776303

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

39/100 PERFORM THE J/C 5331-01178-01A.  INSPECTION LOWER LOBE AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER PER FIGURE 3.  FOUND NR 2 FASTENER HOLE CRACKED.  REPAIRED PER SRM 53-60-01 REPAIR 3 FIGURE 201 AND ERA 496583-14.
